Revista Matemática Iberoamericana


Full-Text PDF (317 KB) | Metadata | Table of Contents | RMI summary
Volume 13, Issue 1, 1997, pp. 211–243
DOI: 10.4171/RMI/220

Published online: 1997-04-30

On the two weights problem for the Hilbert transform

Nets Hawk Katz[1] and María Cristina Pereyra[2]

(1) Edinburgh University, UK
(2) University of New Mexico, Albuquerque, United States

No abstract available for this article.

No keywords available for this article.

Katz Nets Hawk, Pereyra María Cristina: On the two weights problem for the Hilbert transform. Rev. Mat. Iberoam. 13 (1997), 211-243. doi: 10.4171/RMI/220